Alert archive / Louisiana / Gale Warnings in 2016

Gale Warning 1, NWS Lake Charles, LA

January 16, 2016

NWS Lake Charles, LA issued this gale warning at Jan 16, 2016, 3:19 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 3:19 PM CST (21:19 UTC)
Expired
Jan 17, 2016, 4:12 AM CST
In force
13 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

461 
WHUS74 KLCH 162119
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CST SAT JAN 16 2016

GMZ452-455-470-472-475-170900-
/O.UPG.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
/O.NEW.KLCH.GL.W.0001.160116T2119Z-160117T1200Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
319 PM CST SAT JAN 16 2016

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...30 TO 35 KNOTS

* WAVES/SEAS...SEAS FOUR TO SEVEN FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ430-432-435-170900-
/O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
319 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...SEAS FOUR TO SEVEN FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-170900-
/O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
319 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...20 TO 25 KNOTS

* WAVES/SEAS...SEAS FOUR TO SEVEN FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
070 
WHUS74 KLCH 170135
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
735 PM CST SAT JAN 16 2016

...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS
CONTINUING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY WEST
TO EAST ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. ELEVATED
WINDS AND SEAS WILL CONTINUE BEHIND THIS SYSTEM WITH A GALE
WARNING FOR MUCH OF THE COASTAL WATERS. WINDS AND SEAS WILL
SUBSIDE AS THE SURFACE LOW MOVES FURTHER EAST ON SUNDAY.

GMZ470-171200-
/O.EXT.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/
/O.EXB.KLCH.SC.Y.0004.160117T0600Z-160117T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
735 PM CST SAT JAN 16 2016

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST SUNDAY. 

* WINDS...30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS
  EVENING...DIMINISHING TO 20 TO 25 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS 4 TO 9 FEET...DIMINISHING TO 3 TO 7 FEET
  TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-455-472-475-171200-
/O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
735 PM CST SAT JAN 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...30 TO 40 KNOTS WITH GUSTS TO 45 KNOTS THIS
  EVENING...DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET
  TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ430-432-435-450-171200-
/O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
735 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING...DIMINISHING TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
835 
WHUS74 KLCH 170411
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1011 PM CST SAT JAN 16 2016

...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS
CONTINUING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE RAPIDLY EAST
OVERNIGHT ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. WINDS AND
SEAS WILL CONTINUE TO SLOWLY SUBSIDE BEHIND THIS SYSTEM AS THE
SURFACE LOW MOVES FURTHER EAST ON SUNDAY.

GMZ470-171200-
/O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T0600Z/
/O.EXT.KLCH.SC.Y.0004.160117T0411Z-160117T1200Z/
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
1011 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. 

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-472-171200-
/O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/
/O.EXA.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
1011 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-170515-
/O.CAN.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
SABINE LAKE-CALCASIEU LAKE-
1011 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ455-475-171200-
/O.CON.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1011 PM CST SAT JAN 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS EVENING...
  DIMINISHING TO 20 TO 30 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS 4 TO 10 FEET...DIMINISHING TO 3 TO 8 FEET 
  TOWARD DAYBREAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ435-450-171200-
/O.CON.KLCH.SC.Y.0004.000000T0000Z-160117T1200Z/
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
1011 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING... 
  DIMINISHING TO 20 KNOTS AFTER MIDNIGHT. 

* WAVES/SEAS...LAKE AND BAY WATERS VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
543 
WHUS74 KLCH 171012
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 AM CST SUN JAN 17 2016

...STRONG SURFACE LOW MOVING EAST WITH STRONG OFFSHORE WINDS
CONTINUING...

.WINDS AND SEA'S ARE EXPECTED TO TAPER OFF AND FALL THROUGH THE
MORNING HOURS AS AN AREA OF LOW PRESSURE EXITS THE FLORIDA
PENINSULA. HIGH PRESSURE IS BUILDING INTO THE COASTAL WATERS AT
THIS TIME. 

GMZ455-475-171800-
/O.CAN.KLCH.GL.W.0001.000000T0000Z-160117T1200Z/
/O.EXB.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
412 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...20 WITH GUSTS TO 25 KNOTS... 

* WAVES/SEAS...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-450-452-470-472-171800-
/O.EXT.KLCH.SC.Y.0004.000000T0000Z-160117T1800Z/
VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
412 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...20 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jan 16, 3:09 PM CST, 10 minutes earlier.

Area forecast discussion, Jan 16, 3:09 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CST SAT JAN 16 2016

.DISCUSSION...
MONITORING A SURFACE LOW OFF THE MID TEXAS COAST...WHICH IS
FORECAST TO MOVE EAST SOUTH OF THE LOUISIANA COAST THROUGH
TONIGHT. IT WILL BE CLOSE ENOUGH TO CAUSE VERY HIGH WINDS AND
SEAS...SO HAVE ISSUED A GALE WARNING FOR MUCH OF THE COASTAL
WATERS STARTING THIS AFTERNOON THROUGH TONIGHT. CONDITIONS WILL
IMPROVE DURING THE DAY ON SUNDAY AS WINDS DECREASE.

MEANWHILE...EXPECTING MAINLY LIGHT RAIN SPREADING WEST TO EAST
ACROSS THE REGION TONIGHT...BUT WITH THE FAST MOVEMENT OF THE LOW
PRESSURE SYSTEM...MOST OF THE RAIN SHOULD BE OVER BY MIDNIGHT.
RAIN TOTALS WILL BE LESS THAN A TENTH OF AN INCH IN SOUTHEAST
TEXAS AND CENTRAL LOUISIANA...AND UPWARDS OF A QUARTER INCH OR
MORE IN SOUTH CENTRAL LOUISIANA. IN TERMS OF LIGHTNING...THE
GREATEST RISK WILL BE ALONG AND SOUTH OF THE I-10 CORRIDOR THIS
EVENING. NO SEVERE STORMS ARE EXPECTED OVER LAND.

SUNDAY WILL BE COOL AND BREEZY...AND WE LOOK TO ANOTHER COLD FRONT
PASSAGE ON MONDAY. THIS ONE LOOKS TO HAVE LIMITED MOISTURE...SO
NOT EXPECTING ANY RAIN WITH IT. LOW TEMPERATURES WILL BE IN THE
30S FOR THE NEXT THREE NIGHTS...AND WE COULD SEE A LIGHT FREEZE IN
EAST TEXAS OR CENTRAL LOUISIANA ON MONDAY MORNING.

A SIGNIFICANT WARMING TREND BEGINS LATE TUESDAY INTO
WEDNESDAY...AS AN ONSHORE WIND FLOW PATTERN SETS UP. RAIN CHANCES
ARE BACK IN THE FORECAST ON WEDNESDAY AS AN UPPER LEVEL SHORTWAVE
MOVES THROUGH. HOWEVER...WE ARE MONITORING A POTENT COLD FRONT ON
THURSDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING OVER AN INCH OF
RAIN TO THE AREA. RIGHT NOW WE ARE NOT EXPECTING SEVERE WEATHER
WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  35  53  32  55 /  30   0   0  10
LCH  39  55  36  58 /  30   0   0   0
LFT  39  55  35  57 /  50   0   0   0
BPT  39  55  38  59 /  30   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ452-455-470-472-475.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR GMZ430-432-435-
     450.

&&

PUBLIC...15
Hazardous weather outlook, Jan 16, 4:39 AM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
439 AM CST SAT JAN 16 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
171045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
439 AM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS
ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE
DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE
LOUISIANA COASTAL WATERS LATE TODAY. AS THE LOW MOVES TOWARDS THE
REGION THE LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS
INCREASING OVER THE COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS
BEEN POSTED LATER THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY
SUNDAY MORNING AS HIGH PRESSURE BUILDS IN.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
COOL AND DRY WEATHER ON SUNDAY WITH THIS PATTERN CONTINUING
THROUGH MIDWEEK. RAINS TO RETURN BY WEDNESDAY INTO THURSDAY WITH
THE WARM UP CONTINUING. NEXT FRONT LOOKS TO BE TOWARDS FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-171045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
439 AM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A COLD FRONT MOVED THROUGH THE REGION LAST NIGHT. A FEW SHOWERS
ARE EXPECTED TODAY AS A SURFACE LOW DOWN TOWARDS BROWNSVILLE
DEVELOPS AND LIFTS RAPIDLY TO THE NORTHEAST AND INTO THE
LOUISIANA COASTAL WATERS. AS THE LOW MOVES TOWARDS THE REGION THE
LOW IS EXPECTED TO DEEPEN WITH WINDS AND SEAS INCREASING OVER THE
COASTAL WATERS AND A SMALL CRAFT ADVISORY HAS BEEN POSTED LATER
THIS AFTERNOON. WINDS AND SEAS TO SUBSIDE EARLY SUNDAY MORNING AS
HIGH PRESSURE BUILDS IN.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WINDS AND SEAS WILL SWING AROUND TO THE EAST AS HIGH PRESSURE
WILL RIDGE DOWN FROM CENTRAL UNITED STATES. BY WEDNESDAY WINDS TO
BECOME SOUTHERLY AS THE HIGH CONTINUES ITS JOURNEY TO THE EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 4:45 AM CSTSmall Craft AdvisoryLCH29 hr
Jan 16, 10:33 AM CSTRiver Flood WarningLCHJasper, Tyler63 hr

Nearby

Gale Warnings in Louisiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.